# SDR FDEA201004091127

- Difficulty date: April 9, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,347 hours, 35,202 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CAD DOOR ALERT PASSING 26,000 FT DESCENDED TO 8000 FT DUMPED 10,000 GAL FUEL.  UNEVENTFUL LANDING.  NO  PRESSURIZATION PROBLEM.  FOUND CONNECTOR PLUG LOOSE ON CAC DOOR  SWITCH.  REINSTALLED CONNECTOR PLUG IAW SMP.  OPS  CHECK NORMAL.  ACFT OK FOR SERVICE.  CLOSED
